MathSciNet Relay Station
MathSciNet bibliographic data
MR1767577 20M20
Repnitskiĭ, V. B.; Vernitskiĭ, A. S. Semigroups of order-preserving mappings. Comm. Algebra 28 (2000), no. 8, 3635–3641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement